Discussions that mention fragmin

Blood and Blood Vessel board


Hi my name is Michelle, I was just wondering if you are taking any blood thinning medicines. Coumadin, Lovinox, Fragmin, Heperin, Wafarin. All of these medicines would cause you to bruise easy. I get alot of bruses too. I do take a blood thinner everyday though. I have to give myself a shot in the stomach everyday and you can only imagine what my stomach looks like.( NOT PRETTY) My hemotologist said for me not to worry about the bruises. He said that I would get them when I would hit a vein or something when giving the shot. As far as getting a blood clot from a bruise it is possible, but not likely. I have a blood clotting disorder and have never gotten a blood clot from a bruise. Just try and stay safe about being hurt or definitly after a surgery or a broke bone. That is how some people get clots. I hope I have helped. If you have anymore questions just ask away.I hope you get to feeling well and not so sore.Take Care
Michelle